# SDR IPXA2022013078447

- Difficulty date: January 9, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: AAM74653
- Condition: Cracked
- Location: Fwd. Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD. CARGO COMP. WEB LOCATED BETWEEN L/H VERTICAL BEAMS STA. 979 & 999 IS CRACKED.REMOVED, FABRICATED AND REPLACED WEB/DOUBLER IAW DWG. AAM7465 AND SRM 51-35-01. (MINOR)
